| Model Number |
430077-02 |
| Medical Device Problem Code |
Image Orientation Incorrect (1305)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was not confirmed.The fse completed an extensive test drive with the customer provided camera.The fse seated and reseated the camera and performed multiple power cycles but was unable to replicate the reported issue.The system was tested and verified as ready for use.The probable root cause cannot be determined based on the information provided and fse's field evaluation.During the in-site testing the fse was unable to replicate the reported issue.The fse's service visit did not reveal any issues related to the customer reported event.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer informed intuitive surgical, inc.(isi) technical support engineer (tse) that the image of a single port 0-degree firefly camera was upside down, and it was always misaligned.The customer selected up/down buttons on the surgeon side console (ssc) touchpad, which resolved the issue.The procedure was completing as planned with no reported injury.